# SDR 98ZZZX2226

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19GR
- Make and model: Beech B300
- Aircraft serial: FL96
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Failed
- Location: Pilot'S
- Part time: 1,779 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD CRACKED SEVERELY INTO HUNDREDS OF PIECES IN CRUISE FLIGHT.  THIS WAS THE INNER PANE, AND PIECES WERE FALLING ON THE GLARE SHIELD.  LANDED OK.  REPLACED WINDSHIELD.  SUSPECT OVERHEAT CONDITION.
